Skip to main content
padlock icon - secure page this page is secure

Stochastics: An International Journal of Probability and Stochastic Processes was previously published as Stochastics and Stochastics Reports.

Publisher: Taylor and Francis Ltd

Volume 87, Number 6, 2 November 2015

Editorial Board
pp. i-i(1)

Favourites:
ADD
Favourites:
ADD

Boundary non-crossing probabilities for fractional Brownian motion with trend
pp. 946-965(20)
Authors: Hashorva, Enkelejd; Mishura, Yuliya; Seleznjev, Oleg

Favourites:
ADD
Favourites:
ADD

Feynman–Kac formulas for regime-switching jump diffusions and their applications
pp. 1000-1032(33)
Authors: Zhu, Chao; Yin, George; Baran, Nicholas A.

Favourites:
ADD

On certain integral functionals of squared Bessel processes
pp. 1033-1060(28)
Author: Çetin, Umut

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more